Serotonin syndrome as a consequence of drug-resistant infections: an interaction between linezolid and citalopram

J Am Med Dir Assoc. Mar-Apr 2004;5(2):111-3. doi: 10.1097/01.JAM.0000110645.20530.46.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Acetamides / adverse effects*
  • Aged
  • Aged, 80 and over
  • Anti-Infective Agents / adverse effects*
  • Citalopram / adverse effects*
  • Depression / drug therapy
  • Drug Interactions
  • Drug Resistance, Bacterial
  • Female
  • Humans
  • Linezolid
  • Oxazolidinones / adverse effects*
  • Pancytopenia / chemically induced
  • Serotonin Syndrome / chemically induced*
  • Serotonin Syndrome / diagnosis
  • Serotonin Syndrome / therapy
  • Serotonin Uptake Inhibitors / adverse effects*
  • Staphylococcal Infections / drug therapy*
  • Treatment Outcome

Substances

  • Acetamides
  • Anti-Infective Agents
  • Oxazolidinones
  • Serotonin Uptake Inhibitors
  • Citalopram
  • Linezolid